I have two discoloured/whitish spots (about 4 mm diameter each) on my lower lip. I don't have white spots anywhere else on my body. A dermatologist has prescribed FLUTICASONE Ointment B.P. to be applied on the lip in the morning and TACROLIMUS Ointment 0.1% w/w (TACROZ FORTE) to be applied on the lip at night before bed time. Is it allright to use both the above ointments? Can I use those two ointments on my lip ? What are the precautions to be taken before taking food or drink, after applying the ointments on the lip, to avoid ingestion ? Is it necessary to protect the lip from the strong sun ? Is it necessary to apply TACROLIMUS Ointment 0.1% two times a day ?
I too have a discolored spot (blackish on the lower lip.
I am also being advised by my dermatologist to use tacrolimus ointment 0.1%..
It is better to apply ointment after food and avoid any food after application of tacrolimus as advised by my doc for good results.
It is always good to avoid your lips from strong sun.The ointment can be applied twice a day i dont think there is a harm,,,
It is always better to ask your doctor for these knida questions..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2010 • 1 answer
Posted 4 Feb 2013 • 1 answer
Posted 9 May 2016 • 0 answers
My 1year old son put carmax lip balm all over his face and now has red spots all over what should I?
Posted 10 Jul 2016 • 1 answer
Posted 30 Jan 2018 • 0 answers